# SDR SWIA971377

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Engine: Ge CF343A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE HYDRAULIC QUANTITY DROPPED TO 35 PERCENT EN ROUTE.  RETURNED TO SLC.  INSTALLED SERVICEABLE HYDRAULIC PUMP ON LEFT ENGINE IAW MM 29-13-00.  OPS AND LEAKS CHECK GOOD.
